# SDR AALA2018110759010

- Difficulty date: October 12, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON THE NLG LEFT AFT DOOR HINGE FITTING. REPLACED THE HINGE FITTING IAW CMM 52-82-32.
